# SDR AALA990576

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1177
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 30 CORRODED AT STATION 1177.  INSTALLED NEW SECTION OF STRINGER STATION 1156-1183 WITH NEW SPLICE BETWEEN STATION 1148 AND 1166 PER SRM 51-10-3 PAGE 3, NEW END FITTING INSTALLED AT 1183 ALODINED AND PRIMERED ALL PARTS.  (M)
